# SDR SWIA201541063

- Difficulty date: March 27, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 29,402 hours, 17,518 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BIN DOOR, FWD INBD HINGE ARM HAS CORROSION AT LOWER OTBD SIDE.  FWD BAGGAGE BIN DOOR, FWD INBD HINGE ARM REPAIRED IAW STS EA.
